Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a reduction of a matrix by the group of matrices commutative with a given matrix


Author: P. L. Trump
Journal: Bull. Amer. Math. Soc. 41 (1935), 374-380
DOI: https://doi.org/10.1090/S0002-9904-1935-06096-3
MathSciNet review: 1563098
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06096-3